American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] P. B. Kennedy and P. Szüsz. On a bounded increasing power series . Proc. Amer. Math. Soc. 17 (1966) 580-581. MR 0201616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. Jabotinsky. $l$-sequences for nonembeddable functions . Proc. Amer. Math. Soc. 17 (1966) 738-741. MR 0192034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Basil Gordon. On a theorem of Motzkin concerning power series with periodic gaps . Proc. Amer. Math. Soc. 17 (1966) 537-540. MR 0188411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. H. Connell and P. Porcelli. An algorithm of J. Schur and the Taylor series . Proc. Amer. Math. Soc. 13 (1962) 232-235. MR 0133469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. J. Mordell. Irrational power series . Proc. Amer. Math. Soc. 12 (1961) 522-526. MR 0125947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1